BibTeX records: Chaoqian Li

download as .bib file

@article{DBLP:journals/amc/LiLL19a,
  author    = {Chaoqian Li and
               Yajun Liu and
               Yaotang Li},
  title     = {\emph{C}-eigenvalues intervals for piezoelectric-type tensors},
  journal   = {Applied Mathematics and Computation},
  volume    = {358},
  pages     = {244--250},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2019.04.036},
  doi       = {10.1016/j.amc.2019.04.036},
  timestamp = {Fri, 31 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiLL19a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/LiLL19,
  author    = {Suhua Li and
               Chaoqian Li and
               Yaotang Li},
  title     = {M-eigenvalue inclusion intervals for a fourth-order partially symmetric
               tensor},
  journal   = {J. Computational Applied Mathematics},
  volume    = {356},
  pages     = {391--401},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cam.2019.01.013},
  doi       = {10.1016/j.cam.2019.01.013},
  timestamp = {Fri, 31 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/LiLL19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/GaoWLL18,
  author    = {Lei Gao and
               Yaqiang Wang and
               Chaoqian Li and
               Yaotang Li},
  title     = {Error bounds for linear complementarity problems of S-Nekrasov matrices
               and B-S-Nekrasov matrices},
  journal   = {J. Computational Applied Mathematics},
  volume    = {336},
  pages     = {147--159},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cam.2017.12.032},
  doi       = {10.1016/j.cam.2017.12.032},
  timestamp = {Tue, 20 Mar 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/GaoWLL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/GaoWL18,
  author    = {Lei Gao and
               Yaqiang Wang and
               Chaoqian Li},
  title     = {New error bounds for the linear complementarity problem of QN-matrices},
  journal   = {Numerical Algorithms},
  volume    = {77},
  number    = {1},
  pages     = {229--242},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11075-017-0312-2},
  doi       = {10.1007/s11075-017-0312-2},
  timestamp = {Mon, 08 Jan 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/na/GaoWL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/symmetry/ZhangL18a,
  author    = {Weiqian Zhang and
               Chaoqian Li},
  title     = {An Eigenvalue Inclusion Set for Matrices with a Constant Main Diagonal
               Entry},
  journal   = {Symmetry},
  volume    = {10},
  number    = {12},
  pages     = {745},
  year      = {2018},
  url       = {https://doi.org/10.3390/sym10120745},
  doi       = {10.3390/sym10120745},
  timestamp = {Mon, 28 Jan 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/symmetry/ZhangL18a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/LiuLL17,
  author    = {Qiong Liu and
               Zhengbo Li and
               Chaoqian Li},
  title     = {A note on eventually {SDD} matrices and eigenvalue localization},
  journal   = {Applied Mathematics and Computation},
  volume    = {311},
  pages     = {19--21},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2017.05.011},
  doi       = {10.1016/j.amc.2017.05.011},
  timestamp = {Tue, 06 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuLL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/LiDL17,
  author    = {Chaoqian Li and
               Pingfan Dai and
               Yaotang Li},
  title     = {New error bounds for linear complementarity problems of Nekrasov matrices
               and B-Nekrasov matrices},
  journal   = {Numerical Algorithms},
  volume    = {74},
  number    = {4},
  pages     = {997--1009},
  year      = {2017},
  url       = {https://doi.org/10.1007/s11075-016-0181-0},
  doi       = {10.1007/s11075-016-0181-0},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/LiDL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/LiL16,
  author    = {Chaoqian Li and
               Yaotang Li},
  title     = {Note on error bounds for linear complementarity problems for B-matrices},
  journal   = {Appl. Math. Lett.},
  volume    = {57},
  pages     = {108--113},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2016.01.013},
  doi       = {10.1016/j.aml.2016.01.013},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/LiL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/LiZL16,
  author    = {Chaoqian Li and
               Chengyi Zhang and
               Yaotang Li},
  title     = {Minimal Ger{\v{s}}gorin tensor eigenvalue inclusion set and its approximation},
  journal   = {J. Computational Applied Mathematics},
  volume    = {302},
  pages     = {200--210},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.cam.2016.02.008},
  doi       = {10.1016/j.cam.2016.02.008},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/LiZL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/LiPGL16,
  author    = {Chaoqian Li and
               Hui Pei and
               Aning Gao and
               Yaotang Li},
  title     = {Improvements on the infinity norm bound for the inverse of Nekrasov
               matrices},
  journal   = {Numerical Algorithms},
  volume    = {71},
  number    = {3},
  pages     = {613--630},
  year      = {2016},
  url       = {https://doi.org/10.1007/s11075-015-0012-8},
  doi       = {10.1007/s11075-015-0012-8},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/LiPGL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/na/LiL16,
  author    = {Chaoqian Li and
               Yaotang Li},
  title     = {Weakly chained diagonally dominant B-matrices and error bounds for
               linear complementarity problems},
  journal   = {Numerical Algorithms},
  volume    = {73},
  number    = {4},
  pages     = {985--998},
  year      = {2016},
  url       = {https://doi.org/10.1007/s11075-016-0125-8},
  doi       = {10.1007/s11075-016-0125-8},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/na/LiL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ijcm/ZhaoLWL14,
  author    = {Jianxing Zhao and
               Chaoqian Li and
               Feng Wang and
               Yaotang Li},
  title     = {Some new preconditioned generalized {AOR} methods for generalized
               least-squares problems},
  journal   = {Int. J. Comput. Math.},
  volume    = {91},
  number    = {6},
  pages     = {1370--1383},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207160.2013.841900},
  doi       = {10.1080/00207160.2013.841900},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijcm/ZhaoLWL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jam/XuLL14,
  author    = {Ming Xu and
               Suhua Li and
               Chaoqian Li},
  title     = {Inequalities for the Minimum Eigenvalue of Doubly Strictly Diagonally
               Dominant M-Matrices},
  journal   = {J. Applied Mathematics},
  volume    = {2014},
  pages     = {535716:1--535716:8},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/535716},
  doi       = {10.1155/2014/535716},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/XuLL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jam/GaoLL14,
  author    = {Lei Gao and
               Chaoqian Li and
               Yaotang Li},
  title     = {A New Upper Bound on the Infinity Norm of the Inverse of Nekrasov
               Matrices},
  journal   = {J. Applied Mathematics},
  volume    = {2014},
  pages     = {708128:1--708128:8},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/708128},
  doi       = {10.1155/2014/708128},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/GaoLL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/LiWZZL14,
  author    = {Chaoqian Li and
               Feng Wang and
               Jianxing Zhao and
               Yan Zhu and
               Yaotang Li},
  title     = {Criterions for the positive definiteness of real supersymmetric tensors},
  journal   = {J. Computational Applied Mathematics},
  volume    = {255},
  pages     = {1--14},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.cam.2013.04.022},
  doi       = {10.1016/j.cam.2013.04.022},
  timestamp = {Tue, 27 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/LiWZZL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/nla/LiLK14,
  author    = {Chaoqian Li and
               Yaotang Li and
               Xu Kong},
  title     = {New eigenvalue inclusion sets for tensors},
  journal   = {Numerical Lin. Alg. with Applic.},
  volume    = {21},
  number    = {1},
  pages     = {39--50},
  year      = {2014},
  url       = {https://doi.org/10.1002/nla.1858},
  doi       = {10.1002/nla.1858},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/nla/LiLK14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics